# SDR 3S4A2016F00077

- Difficulty date: February 29, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N829SA
- Make and model: Pilats PC1247E
- Aircraft serial: 1533
- Aircraft time: 1,334 hours, 1,142 cycles
- Engine: Pwa PT6A67
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 065001950100
- Part serial: KTA28102024
- Condition: Abnormal
- Location: Zone 100
- Part time: 1,334 hours, 1,142 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

ON THE FLIGHT,  HAND FLYING IN CRUISE, ABOUT 9000.  WHEN THE YAW TRIM RAN AWAY.  ABLE TO INTERRUPT IT AND THEN RETRIM THE ACFT.  ABOUT 5 MINUTES LATER IT HAPPENED AGAIN.  ONCE AGAIN ABLE TO INTERRUPT IT AND THEN RETRIM IT.  AT THIS POINT, DECLARED AN EMERGENCY AND SINCE THE ACFT WAS STABLE AND MOSTLY IN TRIM WE ELECTED TO CONTINUE TO DESTINATION AS WE WERE ALREADY ON THE LOCALIZER.
